MathSciNet Relay Station
MathSciNet bibliographic data
MR2580677 (2011c:14099) 14H50 (11E20 14F05 14H20 14M12)
Scheiderer, Claus Hilbert's theorem on positive ternary quartics: a refined analysis. J. Algebraic Geom. 19 (2010), no. 2, 285–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement